# SDR JJBA2020071309001

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 42,866 hours, 26,221 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NR 2 HIGH OIL TEMP INDICATION MAX TEMP NOTED 171 / PERFORMED PRECAUTIONARY ENGINE SHUT DOWN. NO ABNORMAL OIL QUANTITY, PRESSURE, OR ITT. NO EMERGENCY DECLARED, NO INDICATION OF FIRE @ APPROX 16000 FT,  THROTTLE AT THE ECLIMB AFTER ENGINE SHUT DOWN TEMP RETURNED TO NORMAL.  OIL QUANTITY E1 10 QT E2 11 QT. PERFORMED CMC DOWNLOAD. EXAM 4 FUEL FLOW CHIP DETECTORS. R&R OIL TEMP PRESSURE NR 2 SENSOR. OPS CHECK SAT. LEAK CHECK SAT. NO DEFECTS NOTED. PERFORMED E2 HIGH POWER RUN. OPS CHECK, LEAK CHECK SAT. NO OTHER DEFECTS NOTED AT THIS TIME.
